# SDR COMA0061014

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 11,184 hours, 10,541 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 601R850071
- Condition: Loose
- Location: Lt Mlg
- Part time: 11,184 hours, 10,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MLB AFT TRUNION BUSHING MIGRATED .030.S/B 601R-32-054 MAIN LANDING GEAR SYSTEM - INSPECTION REPLACEMENT OF THE LEFT HAND AFT TRUNNION BUSHING INSPECTION AND RECERTIFICATION INCORPORATED.
